- Title
- On compact $3$-manifolds with nonnegative scalar curvature with a CMC boundary component
- Creators
- Pengzi MiaoNaqing Xie
- Publication Details
- Transactions of the American Mathematical Society, Vol.370(8), pp.5887-5906
- Academic Unit
- College of A&S; A&S - Mathematics
- Language
- English
- Resource Type
- Journal article
- Record Identifier
- 991031576096702976
Journal article
On compact $3$-manifolds with nonnegative scalar curvature with a CMC boundary component
Transactions of the American Mathematical Society, Vol.370(8), pp.5887-5906
2018-04-17
Metrics
9 Record Views
InCites Highlights
These are selected metrics from InCites Benchmarking & Analytics tool, related to this output
- Collaboration types
- Domestic collaboration
- International collaboration
- Citation topics
- 5 Physics
- 5.9 Particles & Fields
- 5.9.12 Dark Energy
- Web Of Science research areas
- Mathematics
- ESI research areas
- Mathematics
UN Sustainable Development Goals (SDGs)
This output has contributed to the advancement of the following goals:
Source: InCites